# SDR ASAA2017012819562

- Difficulty date: January 28, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 31,039 hours, 9,463 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER STARTUP CONTROL CAB ZONE TEMP LIGHT CAME ON AND WOULD NOT EXTIGUISH AFTER CHECKLIST. ACFT GROUNDED. PERFORMED FIM 21-61 TASK 861. BITE TEST OF NR 1 AND 2 TEMP CONTROLLERS SHOWS NO FAULTS. RAN PACKS AND CONT CABIN TEMP ADJUSTS NORMALLY. BITE TESTED AGAIN AND NO FAULT. NO HISTORY 90 DAYS.
